# SDR UPS04243241

- Difficulty date: September 1, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 53,145 hours, 34,107 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 652172642
- Part serial: 007
- Condition: Delaminated
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, RIGHT OUTBOARD AILERON TAB DELAMINATED AT OUTBOARD UPPER TRAILING EDGE.  AILERON TAB REPLACED IAW MM 27-10-19.
